Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
International Journal for Uncertainty Quantification
Fator do impacto: 3.259 FI de cinco anos: 2.547 SJR: 0.417 SNIP: 0.8 CiteScore™: 1.52

ISSN Imprimir: 2152-5080
ISSN On-line: 2152-5099

Open Access

International Journal for Uncertainty Quantification

DOI: 10.1615/Int.J.UncertaintyQuantification.2018024436
pages 193-210

AN ADAPTIVE REDUCED BASIS COLLOCATION METHOD BASED ON PCM ANOVA DECOMPOSITION FOR ANISOTROPIC STOCHASTIC PDES

Heyrim Cho
Department of Mathematics, University of Maryland, College Park, MD 20742
Howard C. Elman
Department of Computer Science and Institute for Advanced Computer Studies, University of Maryland, USA

RESUMO

The combination of reduced basis and collocation methods enables efficient and accurate evaluation of the solutions to parametrized partial differential equations (PDEs). In this paper, we study the stochastic collocation methods that can be combined with reduced basis methods to solve high-dimensional parametrized stochastic PDEs. We also propose an adaptive algorithm using a probabilistic collocation method (PCM) and ANOVA decomposition. This procedure involves two stages. First, the method employs an ANOVA decomposition to identify the effective dimensions, i.e., subspaces of the parameter space in which the contributions to the solution are larger, and sort the reduced basis solution in a descending order of error. Then, the adaptive search refines the parametric space by increasing the order of polynomials until the algorithm is terminated by a saturation constraint. We demonstrate the effectiveness of the proposed algorithm for solving a stationary stochastic convection-diffusion equation, a benchmark problem chosen because solutions contain steep boundary layers and anisotropic features. We show that two stages of adaptivity are critical in a benchmark problem with anisotropic stochasticity.


Articles with similar content:

VARIABLE-SEPARATION BASED ITERATIVE ENSEMBLE SMOOTHER FOR BAYESIAN INVERSE PROBLEMS IN ANOMALOUS DIFFUSION REACTION MODELS
International Journal for Uncertainty Quantification, Vol.9, 2019, issue 3
Yuming Ba, Na Ou, Lijian Jiang
Analytical and Numerical Solution for One-Dimensional Two-Phase Flow in Homogeneous Porous Medium
Journal of Porous Media, Vol.12, 2009, issue 12
Jiri Mikyska, Radek Fucik, Michal Benes, Tissa H. Illangasekare
ROBUST UNCERTAINTY QUANTIFICATION USING RESPONSE SURFACE APPROXIMATIONS OF DISCONTINUOUS FUNCTIONS
International Journal for Uncertainty Quantification, Vol.9, 2019, issue 5
John N. Shadid, Timothy Wildey, A. Belme, A. A. Gorodetsky
A Space-Time Multiscale Method for Molecular Dynamics Simulations of Biomolecules
International Journal for Multiscale Computational Engineering, Vol.4, 2006, issue 5-6
Haim Waisman, Aiqin Li, Jacob Fish
COMPUTING GREEN'S FUNCTIONS FOR FLOW IN HETEROGENEOUS COMPOSITE MEDIA
International Journal for Uncertainty Quantification, Vol.3, 2013, issue 1
David A. Barajas-Solano, Daniel M. Tartakovsky